# SDR ASOA2015022612289

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT RAIL FS 581-FS 661.0+16 HAS CORROSION DAMAGE.  SEAT RAIL FROM LT STA 581-661+16 CORRODED OUT OF LIMITS IAW REO 670-53-00-013, REV J DATED 2014/10/22.  R & R SIDE SEAT RAIL LT STA .581 TO 661+16 IAW AMM 53-00-49-000-801 A11 AND 53-00-49-400-801-A11.
